Prati
M. S. Osman (Highly cited researcher - Clarivate 2022)
M. S. Osman (Highly cited researcher - Clarivate 2022)
Associate Professor, Department of Mathematics, Faculty of Science, Cairo University - Egypt
Potvrđena adresa e-pošte na cu.edu.eg - Početna stranica
Naslov
Citirano
Citirano
Godina
The Unified Method for Conformable Time Fractional Schrödinger Equation with Perturbation Terms
MS Osman, A Korkmaz, H Rezazadeh, M Mirzazadeh, M Eslami, Q Zhou
Chinese Journal of Physics 56 (5), 2500-2506, 2018
1472018
Study on date–Jimbo–Kashiwara–Miwa equation with conformable derivative dependent on time parameter to find the exact dynamic wave solutions
MA Iqbal, Y Wang, MM Miah, MS Osman
Fractal and Fractional 6 (1), 4, 2022
1442022
One-soliton shaping and inelastic collision between double solitons in the fifth-order variable-coefficient Sawada–Kotera equation
MS Osman
Nonlinear Dynamics 96 (2), 1491-1496, 2019
1332019
A chaos study of tumor and effector cells in fractional tumor-immune model for cancer treatment
S Kumar, A Kumar, B Samet, JF Gómez-Aguilar, MS Osman
Chaos, Solitons & Fractals 141, 110321, 2020
1322020
A wavelet based numerical scheme for fractional order SEIR epidemic of measles by using Genocchi polynomials
S Kumar, R Kumar, MS Osman, B Samet
Numerical Methods for Partial Differential Equations 37 (2), 1250– 1268, 2021
1292021
Generalized exponential rational function method for extended Zakharov-Kuzetsov equation with conformable derivative
B Ghanbari, MS Osman, D Baleanu
Modern Physics Letters A 34 (20), 1950155, 2019
1282019
Mitigating Internet bottleneck with fractional temporal evolution of optical solitons having quadratic–cubic nonlinearity
H Rezazadeh, MS Osman, M Eslami, M Ekici, A Sonmezoglu, M Asma, ...
Optik - International Journal for Light and Electron Optics 164, 84-92, 2018
1252018
New optical solitary wave solutions of Fokas-Lenells equation in presence of perturbation terms by a novel approach
MS Osman, B Ghanbari
Optik - International Journal for Light and Electron Optics 175, 328-333, 2018
1242018
An efficient algorithm to construct multi-soliton rational solutions of the (2+ 1)-dimensional KdV equation with variable coefficients
MS Osman, AM Wazwaz
Applied Mathematics and Computation 321, 282-289, 2018
1202018
Traveling wave solutions to nonlinear directional couplers by modified Kudryashov method
HM Srivastava, Baleanu, D, JT Machado, MS Osman, R Rezazadeh, ...
Physica Scripta 95 (7), 075217, 2020
1172020
A general bilinear form to generate different wave structures of solitons for a (3+1)-dimensional Boiti-Leon-Manna-Pempinelli equation
MS Osman, AM Wazwaz
Mathematical Methods in the Applied Sciences 42 (18), 6277-6283, 2019
1152019
INVESTIGATION OF DIFFERENT WAVE STRUCTURES TO THE GENERALIZED THIRD-ORDER NONLINEAR SCRODINGER EQUATION
K Hosseini, MS Osman, M Mirzazadeh, F Rabiei
Optik - International Journal for Light and Electron Optics 206, 164259, 2020
1072020
New complex waves in nonlinear optics based on the complex Ginzburg-Landau equation with Kerr law nonlinearity
MS Osman, B Ghanbari, JAT Machado
The European Physical Journal Plus 134 (1), 20, 2019
1002019
Optical soliton solutions to the generalized nonautonomous nonlinear Schrödinger equations in optical fibers via the sine-Gordon expansion method
KK Ali, AM Wazwaz, MS Osman
Optik - International Journal for Light and Electron Optics 208, 164132, 2020
992020
Traveling wave solutions for (3+1) dimensional conformable fractional Zakharov-Kuznetsov equation with power law nonlinearity
MS Osman, H Rezazadeh, M Eslami
Nonlinear Engineering 8 (1), 559–567, 2019
992019
A study of optical wave propagation in the nonautonomous Schrödinger-Hirota equation with power-law nonlinearity
MS Osman, D Lu, MMA Khater
Results in Physics 13, 102157, 2019
972019
Analytical and numerical study of the DNA dynamics arising in oscillator-chain of Peyrard-Bishop model
KK Ali, C Cattani, JF Gomez-Aguilar, D Baleanu, MS Osman
Chaos, Solitons & Fractals 139, 110089, 2020
942020
Double-wave solutions and Lie symmetry analysis to the (2+1)-dimensional coupled Burgers equations
MS Osman, D Baleanu, AR Adem, K Hosseini, M Mirzazadeh, M Eslami
Chinese Journal of Physics 63, 122-129, 2020
942020
Analytical and numerical solutions of mathematical biology models: The Newell‐Whitehead‐Segel and Allen‐Cahn equations
B Inan, MS Osman, T Ak, D Baleanu
Mathematical Methods in the Applied Sciences 43 (5), 2588-2600, 2020
912020
Multi-solitons of Thermophoretic Motion Equation Depicting the Wrinkle Propagation in Substrate-Supported Graphene Sheets
A Javid, N Raza, MS Osman
Communications in Theoretical Physics 71 (4), 362-366, 2019
912019
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20